MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. MAXI TWIN; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH POLSKA SP. Z O.O. MAXI TWIN; LIFT, PATIENT, NON-AC-POWERED
Model Number KTBB4BSA2WW
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during patient transfer, two caregivers lift patient from the bed and the leg sling detached.The patient fell out of bed.No injury was sustained.
 
Additional Manufacturer Narrative
Additional information will be provided upon investigation conclsuion.
 
Additional Manufacturer Narrative
Additional information will be provided upon investigation conclusion.
 
Additional Manufacturer Narrative
Arjo was informed about event involving arjo passive maxi twin lift and sling (model maa4160m-l, serial number b)(6)).The customer reported that patient was transferred from a bed with the assistance of 2 caregivers.When the patient was lifted, the sling leg clip detached.As a consequence of the event patient fell out of bed, no injury was sustained.After the event, the sling and lift were evaluated by an arjo representative.The device inspection revealed that no malfunction was found.Despite attempts to contact the customer and request additional information, arjo did not receive more information regarding the event circumstances.The maxi twin instruction for use contains graphical images showing how to attach the clips to the lift and contains a warning: -warning ¿to avoid the resident from falling, make sure that the sling attachments are attached securely before and during the lifting process.¿ due to limited information provided by the customer, the exact root cause of the reported clip detachment failure is impossible to define.To sum up, the arjo floor lift and clip sling were used as a system during the patient transfer.The clip detached from the lift spreader bar and from that perspective system did not meet its performance specification.We decided to report this complaint to the competent authorities due to the allegation that the clip detached from the spreader bar during use.

Brand Name
MAXI TWIN
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key14692387
Report Number3007420694-2022-00093
Device Sequence Number20527717
Product Code FSA
UDI-Device Identifier05055982787154
UDI-Public(01)05055982787154(11)200806
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberKTBB4BSA2WW
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Supplement Date Received by Manufacturer05/19/2022
05/19/2022
Initial Report FDA Received Date06/15/2022
Supplement Report FDA Received Date07/12/2022
07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown